# SDR SWAA2019051732794

- Difficulty date: May 12, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 27,163 hours, 16,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK NR 1 CORRODED IN THE LOWER CROWN AT BS. 727D+14.  REPAIRED SEAT TRACK PER SRM.
